The Open UniversitySkip to content
 

Real and strongly real classes in PGLn(q) and quasi-simple covers of PSLn(q)

Gill, Nick and Singh, Anupam (2011). Real and strongly real classes in PGLn(q) and quasi-simple covers of PSLn(q). Journal of Group Theory, 14(3) pp. 461–489.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (237Kb)
DOI (Digital Object Identifier) Link: http://doi.org/10.1515/JGT.2010.055
Google Scholar: Look up in Google Scholar

Abstract

We classify the real and strongly real conjugacy classes in PGLn(q), PSLn(q) and all quasi-simple covers of PSLn(q). In each case we give a formula for the number of real, and the number of strongly real, conjugacy classes.

This is a companion paper to [Gill and Singh, J. Group Theory, May 2011, 14:3, pp.437-459] in which we classified the real and strongly real conjugacy classes in GLn(q) and SLn(q).

Item Type: Journal Article
Copyright Holders: 2011 de Gruyter
ISSN: 1435-4446
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 29963
Depositing User: Nick Gill
Date Deposited: 02 Nov 2011 16:14
Last Modified: 24 Feb 2016 08:10
URI: http://oro.open.ac.uk/id/eprint/29963
Share this page:

Altmetrics

Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk